I did a google to make sure I wasn't alone with this symtom. I am presently taking 160 mg of Accuntane daily (in my 3rd month). I started to notice that the head of my penis was sticking to my underwear. Upon inspection, I noticed the urethra tube was blood red. There is no pain associated with this. Nor, is there any discharge of any kind. Just feels sticky. I assumed it was part of the side-effects of Accutane as even my eyelids feel sticky at times. Therefore, I massaged some Aquaphor onto the head of my penis getting the tip of the tube moist. The redness went away by the next morning. Therefore, my daily regiment includes lubricated the tip of my penis, lips, nose and eyelids.
I am a female patient and i ot a lot of urethral irritation and endless bladder infections during and following months of accutane treatment. I highly recommend you to quit the treatment because the side effects don'T always go away when you finish the course. 2 yrs after that,i am still plagued with irritation and itchy feeling in my uretrha which makes my daily life horrible and sitting is disturbing. Have been to numerous drs and some suggested i might have developed interstitial cystitis (IC) from excessive chemical in this med. Now i am detoxing my body and trying to live my life with no meds. Accutane ? I would tell you a big NO!
this is about my 3rd month i think at 40mg and i have noticed that my head is actualy peeling (please be mature) i am not circumsized so i do have skin over it but the tip of my skin has really puffed out and tured red and i actually have extremly bad pain sometimes like a really bad stinging like were it hurts to walk i have tired mosturizer on my head and the skin over it well i cant see my head anymore because when i pull the skin back to see how its bin i cant because of the pain i cant really strech the tip of the skin would this eventually go away or something im pretty conserned i cant even get a erection (i can but when i feel it coming u no were u make it go like soft) im going ot my dr soon idk if i should not tell ehr and just let it go or not cuz im really embaressed plus u no im kindof 12 so i go to the doctors with my mom to and that would be embaressing for her to know
Im really glad I found this site. I have been on Accutane for 2 month now and about 2 weeks ago my penis felt sore when it rubbed against my underwear. I looked at it and it was red on the tip of the inside and swollen slightly. I immedietly went to a doctor and was tested for every STD there was and all came back negative. My doctor game me an ointment and sent me home. To this date a week later the problem still exists. I went back to the Dr. today and he said that he believed it was indeed from the accutane and dryness it causes and advised I stop using accutate! Well 2 months into this I hate to stop now. I have used everything from creams, lotion, neoaspiren and nothing makes it go away but it does soothe the pain. I have an appointment with my dermatologist on Friday and am going to see what she says. After reading this site I have the EXACT thing as described above so I feel much better that it is from the Accutane. Although, DOES ANYONE know how to get this side affect under control? It hurts like hell to walk unless I wear whitey tighty underwear which I hate.
I am a 49 yr. old female. I have been taking accutane for 3 months. I have a severe problem with rash on 1 hand/wrist( non dominant hand) and an incredible bumpy rash all over my groin that drives me crazy!! I am using a steroid cream for 2 weeks now, but I can't use that forever or every day for the next 2 months (?). I am going to Florida in 2 weeks and want to get some sun before I go and while there. The oiliness has improved greatly on my face but I am still breaking out. I have been on the 80mg. 2 X's a day for the 3 months. if I quit now will i see any benefits ? Can I tan now and maybe help the rashes?? Can I start up after a month? How do I get rid of this rash or do I quit and consider it a lost cause. THANKS in advance
I have the same problems occuring after taking accutane. I am on my 41st day and doing 60mg a day recently started getting pains at the tip of my penis (opening) few weeks back. I am not sexually active but did come close few weeks back but did not go in. The tip looks bloody/red and it hurts when I walk and it hits/touches my boxers/pants. Also when I urinate, it seems to block the flow for a second then it opens up when it cannot handle the force. Please let me know if you know what this is as I am very concerned. I can provide you any information if you need. I am not sure if I am in the right forum as well but please do help. Thank
I had the same problem with blood being discharged from my penis 10 years ago while I was on accutane for about 5 months. The best way to stop this is to stop taking accutane. At the time, the doctors immediately advised me to stop taking the medication. It can damage your urine flow. Today, I sometimes have extra urine leakage after urinating. I believe this to be one of the long term affects of taking accutane.
i have also had the exact same problems as listed above. my penis sticks to my boxers although there is a small amount of discharge. the urethra (tip) is also swollen and red. it is irratable to walk unless i wear tight boxers. i phoned the doctors for an appointment and was told by the receptionist after having to explain my problem that this is not a common side effect of accutane and i would need to have a swab test on the upcoming friday.
thank you man. after ten months from taking isotretinoin which is roaccutane, I started to feel the tip of my penis sticking to my underwear. First I denied it but after two weeks I started to feel that, I really had a problem especially when I saw my urethral end is a little bit reddish. Then after two weeks also I saw blood staining on my under wear which was after a travel took ten hours. Then I saw a "fresh" female doctor in that city and told here about my story. She insisted that I had had a relationship with some girl and requested a urine sample which was negative. After the result she insisted that I had had homosexual relationship which put me in a very bad situation. When I came back home. I saw a male physician who told me it is a mucus membrane which can be infected not only sexually. He also requested swab and urine test which was also negative. Unfortunately, he ignored me then. After that I thought it is the result of roaccutane which causes dryness of the skin and the tip of the penis could be one of them. Now, because of you, I am sure that it's due to roaccutane and not because something else especially I am not sexually active. Actually I wrote here in order to show more members affected by roaccutane regarding the urethral problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST